Skip to Content

Methadose - Why does it weaken your enamel?

Responses (1)

spenceroot1 3 May 2012

The reason is that methadone(methadose) weakens your enamel is it gets inside the pulp of your teeth,decaying your teeth from the inside out.Its also notorious for getting in your bone marrow as well.Which is the reason your legs hurt 100x worse for 5x as long when detoxing from methadone opposed to Oxycontin,heroine,fentanyl etc... Methadone is a double edge sword to say the least.Yes,in it can be an inexpensive and safer means to street drugs.(safer by not having to by your meds illegally off the street and your getting treatment along with the medication). On the other hand, once you get adjusted to methadone and take it for a while.If you don't have it, the detox is a world of hell i would not wish upon my worst enemy. and if methadone is not available. Nothing else will suffice.Just make sure you do the proper research and are taking it for the right reasons with a good plan.With all that said,continue proper oral hygiene.(Another huge reason for tooth decay and weaken enamel in MMT patients).And stick to your treatment plan and your life will be a life again.(compared to what any real addict knows it can be).Good luck and i hope the overkill of info helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions